MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) and reported that they obtained erroneously depressed creatinine 2 (crea 2) results on sixteen patient samples on an atellica ch 930 analyzer.Quality control (qc) was out of range on the affected well but recovered within the range on different well.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that they obtained erroneously depressed creatinine 2 (crea 2) results on sixteen patient samples on an atellica ch 930 analyzer.The erroneous results were reported to the physician(s) and were questioned.The samples were repeated on alternate atellica ch 930 analyzers.The repeat results matched the patient¿s clinical history and reported to the physician(s) as correct results.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00275 on 14-oct-2025.Additional information (07-nov-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer, and the available instrument data files.Quality control (qc) recovered low outside the customer's acceptable ranges, and erroneously depressed creatinine_2 (crea_2) patient-sample results were obtained when ran with a reagent lot calibration using well 2, and the qc recovered within the customer's acceptable ranges when ran with an alternate crea_2 lot using well 1.Siemens review did not identify any sample aspiration or hardware issues during the event.Siemens evaluated the event and determined that the compromised reagent well potentially contributed to the reported event.The cause of the compromised reagent well is unknown.A product issue was not identified.The device is performing according to the specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road,
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23288377
Report Number2432235-2025-00275
Device Sequence Number8854706
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)252468(17)260501
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberN/A
Device Catalogue Number11097596
Device Lot Number252468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown